| Model Number |
67PFS40 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
Decreased Respiratory Rate (2485)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the patient felt their tracheostomy was blocked.An emergency tracheostomy tube change was done and upon insertion, the patient noted they were uncomfortable with increased work of breathing.A second trach change was done which resolved the issue.On inspection, it was noted that the cuff had inflated asymmetrically.A1: one patient, two product malfunctions.(b)(4).Both represent the same patient.
Additional Manufacturer Narrative
Email is: (b)(6).No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.
Event or Problem Description
Additional information received via email.There was no patient harm.There was medical intervention, an emergency tracheostomy tube change required due to cuff not inflating correctly.The outcome of the event was resolved.